# SDR R61A201301030055

- Difficulty date: January 3, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N813MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000031
- Aircraft time: 21,947 hours, 14,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086181005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE RIGHT FLOOR PANEL SUPPORT AFT OF R2 DOOR CORRODED.  MAINTENANCE REMOVED AND REPLACED THE PANEL SUPPORT AFT OF R2 DOOR IAW EMB 170 SRM 51-42-01, AND 51-43-03.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
